Classes & Workshops

Pay safely online 

A small transaction fee is added to online payments below. If you want to avoid this you can also pay in cash

Classes

Timetable 2019

Autumn Term

4th September to 24th of October Inclusive

8 classes €80

Winter Term

13th November to 19th of December Inclusive

6 classes €60

Ages 3-6 years

This class is for our youngest yogis. The class follows a similar structure each week and includes, yoga games and pretend play which is developmentally beneficial for this age group. We also incorporate yoga poses and breath awareness and relaxation. The themes will change each week to keep children engaged and interested. This is our only class which is 45 minutes long to suit younger children's needs. 

Wednesdays at 4:00pm-4:45pm

Autumn Term 4th of Sept to 23rd Oct inclusive

Ages 7-11 years

This class introduces more yoga poses to our young yogis and we begin to focus more on alignment while still keeping the fun element with yoga games. Children are introduced to dynamic warm ups called sun salutations and more detailed yoga principles and coping skills while still developing their breath awareness and relaxation techniques. 

Thursdays at 3:45pm-4:45pm 

Autumn Term 5th Sep-24th Oct inclusive

Ages 11+ TEENS

This class is closer to the structure of an adult yoga class but focuses specifically on wellness for young people in their teenage years by incorporating positive self esteem, stress management and mindfulness in a world of screens. We help young people to develop the tools to manage pressures like exams, social media and peer pressure.

Wednesdays at 5:00pm-6:00pm
Autumn Term 4th Sep-23th Oct inclusive

Drop in rate

€12 per class, please check if space is available

Booking Essential

Call, text or email Kate to book a term, workshop or drop in

Workshops

Family Yoga

Adult and Child or Teen Yoga Workshop

Spend quality time doing gentle yoga, partner poses and relaxing with your child 

Booking Essential as spaces are limited
Any family member is welcome to bring the child in their life, mums, dads, aunties, uncles, grannies and grandads but parental consent is required.

Adult and 2 to 4 years

This workshop starts with a warm up followed by gentle vinyasa flow sequences in unison with your child. We then move onto partner poses and sensory exploration activities with your child and finish with a guided relaxation before tea/juice and healthy yummy cake. The perfect chill Sunday morning

Time: 1 hr 30 mins

Investment: €25 per pair 

Next Date: Sunday the 3rd of November 11am-12:30pm

Adult and 5 to 9 years

This workshop starts with a warm up followed by gentle vinyasa flow sequences in unison with your child. We then move onto partner poses and yoga activities with your child. We finish with a guided relaxation before tea/juice and healthy yummy cake. A healthy, happy way to spend a Sunday afternoon

Time: 1 hr 30 mins

Investment: €25 per pair 

Next Date: Sunday the 3rd of November 2pm-3:30pm

Adult and 10+ 

This workshop starts with a warm up followed by gentle vinyasa flow sequences in unison with your child. We then move onto partner poses and yoga activities with your child. We finish with a guided relaxation before tea/juice and healthy yummy cake. A healthy, happy way to spend a Sunday evening

Time: 1 hr 30 mins

Investment: €25 per pair 

Next Date: Sunday the 3rd of November 5pm-6:30pm

Retreats

kate@lamasteyoga.com     0877568166
  • Instagram
  • c-facebook

© 2019 by Lamaste Yoga